# SDR DALA2019050402861

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,556 hours, 23,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 AWR HIDDEN DAMAGE: IN REFERENCE NRC 00051 ONE CRACK WAS FOUND AT OPEN FASTENER HOLE LOCATED AT STA 900 BTW STR 1 TO 2R. CORRECTIVE ACTION: SUMMARY OF NRC 00505: FASTENER HOLE AT STA 900 BTW STR 1 TO 2R WAS REPAIRED PER ER/A NO.: 577635-14AD REV.: ORIG. SEC. I AND ETI-57-19-050 REV.: 5.
